# SDR ASAA9710042

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 4532785
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE CABIN SMOKE BARRIER 'EXIT TO REAR' EMERGENCY SIGN LIGHTS WERE FOUND TO BE VERY DIM.  REPLACED BATTERY AND LIGHTS OPERATED NORMALLY.  (M)
